# SDR PCAA0302033

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 21,662 hours, 24,170 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 85540001003
- Part serial: CAP236
- Condition: Cracked
- Part time: 30,517 hours, 34,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, FORE RUDDER WAS FOUND CRACKED AT UPPER RIGHT SIDE WHILE PERFORMING A 4 INSPECTION. PATCH TO RUDDER WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-335. AIRCRAFT RETURNED TO SERVICE.
